# SDR MASA2011090503623

- Difficulty date: September 2, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 17,047 hours, 13,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUM STRIP BELOW CREW CLOSET WORN.  R2 PHOTO STRIP.
